Advertisement

Annali di Matematica Pura ed Applicata

, Volume 30, Issue 1, pp 73–74 | Cite as

Le théorème de Bézout pour les hypersurfaces

  • B. L. van der Waerden
Article

Literatur

  1. (1).
    F. Severi,Sul principio della conservazione del numero, « Rend. circ. mat. Palermo »,33.Google Scholar
  2. (2).
    R. L. v. d. Waerden,Multiplizitätsbegriff, « Math. Ann. »,97.Google Scholar
  3. (3).
    VoirB. L. v. d. Waerden;Einführung in die algebraische Geometrie, § 33, p. 143.Google Scholar
  4. (4).
    B. L. v. d. Waerden,Zur algebr. Geometrie, V, « Math. Ann. »,110 (1934).Google Scholar
  5. (5).
    VoirB. L. v. d. Waerden,Zur algebraischen Geometrie, I, « Math. Ann. »,108 (1933).Google Scholar

Copyright information

© Swets & Zeitlinger B. V. 1949

Authors and Affiliations

  • B. L. van der Waerden
    • 1
  1. 1.Laren N-H

Personalised recommendations